# SDR ASAA2015090912995

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,107 hours, 10,362 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ37480
- Condition: Failed
- Location: Nr 2 Fuel
- Part time: 4,736 hours, 1,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT NR 2 FILTER BYPASS ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 73-05, TASK 801, FUEL FILTER BYPASS LIGHT ON.  R & R RT ENGINE FUEL FILTER REF AMM TASK 73-11-02-000-801-FOO.  NO CONTAMINATION FOUND.  REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM TASK 73-34-01-000-801-F00 AND 73-34-01-400-801-F00.  POWER PLANT TEST 71-00-00-700-801-F00, OPS. AND LEAK. CK.  GOOD FILTER AND SWITCH AND 73-21-00-700-804-F00.  NO EEC FAULTS FOUND. CHECKED ALL HISTORY.  OK.
